# SDR UPS03440632

- Difficulty date: April 4, 2003
- Submitted: May 2, 2003
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 100,611 hours, 25,820 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sleeve
- Part number: 65B97235143
- Condition: Debonded
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  NR 1 ENGINE - FAN THRUST REVERSER SLEEVE DEBOND REVEALED AT EXTERNAL SKIN BETWEEN 8 AND 9 O'CLOCK POSITION.     NR 1 ENGINE THRUST REVERSER SLEEVE REPAIRED AS PER RS R-78-30-35003 AND UPS UPS EO B747-7830-18689-A.
